Existence of noncontractible periodic orbits of Hamiltonian system separating two Lagrangian tori on $T^*\mathbb T^n$ with application to non convex Hamiltonian systems

Jinxin Xue Tsinghua University

Symplectic Geometry mathscidoc:1907.34001

Journal of Symplectic Geometry, 15, (3), 905-936, 2017
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-07-07 20:17:20 uploaded by sisyphustale ] [ 125 downloads ] [ 0 comments ]
@inproceedings{jinxin2017existence,
  title={Existence of noncontractible periodic orbits of Hamiltonian system separating two Lagrangian tori on $T^*\mathbb T^n$ with application to non convex Hamiltonian systems},
  author={Jinxin Xue},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190707201720891670403},
  booktitle={Journal of Symplectic Geometry},
  volume={15},
  number={3},
  pages={905-936},
  year={2017},
}
Jinxin Xue. Existence of noncontractible periodic orbits of Hamiltonian system separating two Lagrangian tori on $T^*\mathbb T^n$ with application to non convex Hamiltonian systems. 2017. Vol. 15. In Journal of Symplectic Geometry. pp.905-936. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190707201720891670403.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved